Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro side-effects and UPDATE Esmarelda

Posted by galkeepinon on September 5, 2003, at 0:05:14

In reply to Re: Lexapro side-effects and UPDATE, posted by Esmarelda on September 4, 2003, at 10:53:41

I just thought of something..how can we know if the feelings we experience are from a med or something like what you talk about here that happened with an ex-ya know?
Also, I've been taking Benadryl too at night to sleep and I am sooooo dang tired in the AM lately. At first it didn't affect me like that because it didn't hit me until I was almost asleep, but now it seems to lag on after I wake up, just so sleepy!!!
weird...........

> I guess I was extremely lucky because I never had any really serious side effects and didn't know I had any until I started reading this board. I did not experience ANY until after I had been taking lex about a week. I got really depressed and anxious - but at the same time I also discovered my ex who was trying to get back with me was seeing someone else -- so who knows if it was the Lex or what. I had 1 solitary spell of dizziness that lasted for a few seconds, some nausea and some diarrhea, but nothing severe. I still am very, very tired when I wake up in the morning and I also take Benadryl almost every night to sleep -- maybe it's the combination of the two?? Who knows.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:109458
URL: http://www.dr-bob.org/babble/20030902/msgs/257169.html